# SDR USAA2010102992446

- Difficulty date: October 19, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D87251300000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - NR 6278799 - CORROSION IN COUNTERSINK HOLES OF LEFT WING LOWER FUEL PANEL 540KB BETWEEN WING RIBS 15 TO RIB 16.  REPLACED LEFT WING LOWER FUEL PANEL 540KB BETWEEN WING RIBS 15 TO RIB 16 IAW A320 AMM 57-27-11.
